# SDR AALA202012159011

- Difficulty date: December 9, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=0.894 INCH CRACK ON SHEAR PLATE FR 69 TO FR 70 AND STR 23R AT AFT GALLEY AREA.  REMOVED AND REPLACED SHEAR PLATE, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 AND DWG D53470100.
